# SDR DALA14032113217

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 70,143 hours, 31,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 17c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FOUND EMERGENCY FLOOR LIGHTING DAMAGED AND INOPERATIVE AT SEAT 17C.  MANTENANCE  REPLACED EMERGENCY FLOOR LIGHTNING AT 17C AND FUNCTIONAL CHECKED NORMAL.
